An Integral-Equation Method For Piece-Wise Smooth Cracks In An Elastic Half-Plane.
1989 (English)In: Engineering Fracture Mechanics, ISSN 0013-7944, E-ISSN 1873-7315, Vol. 32, no 6, 889-897 p.Article in journal (Refereed) Published
A boundary integral equation method for piece-wise smooth cracks in an elastic half-plane is presented. Both internal and surface cracks have been considered. The numerical formulation is based on an element description of the unknown dislocation densities along the crack line. Crack line kinks are treated by an introduction of double nodes at each kink. Numerical test examples are presented and compared, either to existing solutions, or to own finite element calculations. Excellent agreements were obtained for all cases.
Place, publisher, year, edition, pages
1989. Vol. 32, no 6, 889-897 p.
IdentifiersURN: urn:nbn:se:kth:diva-25493DOI: 10.1016/0013-7944(89)90005-2ISI: A1989U076600005OAI: oai:DiVA.org:kth-25493DiVA: diva2:358764
QC 201010252010-10-252010-10-252010-10-25Bibliographically approved